Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 123, NWS Tulsa, OK

June 22, 2014Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 22, 2014, 4:44 PM CDT for Craig County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 4:44 PM CDT (21:44 UTC)
Expired
Jun 22, 2014, 5:15 PM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Craig County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1445 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS54 KTSA 222144
SVRTSA
OKC035-222215-
/O.NEW.KTSA.SV.W.0123.140622T2144Z-140622T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 515 PM CDT

* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINITA...AND
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS AND
  BLUEJACKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3687 9512 3673 9499 3672 9500 3663 9518
      3670 9525
TIME...MOT...LOC 2145Z 224DEG 15KT 3670 9516

HAIL...1.00IN
WIND...<50MPH

$$
3 follow-up statements
456 
WWUS54 KTSA 222154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SUN JUN 22 2014

OKC035-222215-
/O.CON.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
454 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CRAIG
COUNTY UNTIL 515 PM CDT...

AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
VINITA...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS AND
  BLUEJACKET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3687 9512 3673 9499 3672 9500 3663 9518
      3670 9525
TIME...MOT...LOC 2154Z 224DEG 15KT 3673 9513

HAIL...1.00IN
WIND...60MPH

$$
986 
WWUS54 KTSA 222207
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT SUN JUN 22 2014

OKC035-222215-
/O.CON.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
507 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CRAIG COUNTY UNTIL 515 PM CDT...

AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUEJACKET...
AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3681 9506 3680 9506 3673 9499 3672 9500
      3664 9515 3665 9516 3671 9519 3683 9508
TIME...MOT...LOC 2207Z 242DEG 20KT 3675 9503

HAIL...<.75IN
WIND...60MPH

$$
291 
WWUS54 KTSA 222213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SUN JUN 22 2014

OKC035-222222-
/O.EXP.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
513 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY WILL
EXPIRE AT 515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT 
OF THE WARNED AREA.

LAT...LON 3681 9506 3680 9506 3673 9499 3672 9500
      3664 9515 3665 9516 3671 9519 3683 9508
TIME...MOT...LOC 2212Z 237DEG 22KT 3676 9501

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:03 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 22, 4:03 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT SUN JUN 22 2014

.DISCUSSION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AGAIN
THIS AFTERNOON. MOST OF THIS ACTIVITY WILL DISSIPATE BY SUNSET BUT
THAT WILL NOT BE THE END OF OUR RAIN CHANCES. ONE OR MORE
CONVECTIVE COMPLEXES THAT DEVELOP TO OUR NORTH AND NORTHWEST WILL
MAKE A RUN AT MAINLY EASTERN OKLAHOMA OVERNIGHT. THE SEVERE
WEATHER RISK LOOKS PRETTY LIMITED THIS FAR SOUTH WITH JUST A LOW
DAMAGING WIND RISK OVERNIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY AS THE MCS
DECAYS OVER OUR AREA IN THE MORNING...WITH AFTERNOON STORMS
REFIRING ALONG LEFTOVER BOUNDARIES. A FRONTAL BOUNDARY WILL ALSO
BE DROPPING SOUTH INTO THE AREA LATE MONDAY AND MONDAY NIGHT WHICH
MAY ALSO HELP FOCUS STORM DEVELOPMENT DEPENDING ON AIRMASS
RECOVERY BEHIND THE MCS.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE MUCH OF THE WEEK AS
THE FRONTAL BOUNDARY WASHES OUT OVER THE AREA AND WEAK UPPER LEVEL
IMPULSES MOVE THROUGH. STORM COVERAGE SHOULD BE LOW ENOUGH BY NEXT
WEEKEND TO NOT INCLUDE POPS AT THIS TIME AS UPPER RIDGING WILL
BECOME MORE DOMINANT BY THEN. ISOLATED DIURNAL CONVECTION STILL
LOOKS LIKE A DECENT BET THOUGH...BUT WITH COVERAGE LIKELY ONLY
AROUND 10 PERCENT BY THEN. BELOW NORMAL TEMPERATURES EARLY THIS
WEEK WILL GRADUALLY WARM TO NEAR OR SLIGHTLY ABOVE NORMAL BY NEXT
WEEKEND.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  83  67  88 /  50  70  40  20
FSM   71  85  70  88 /  30  70  60  30
MLC   71  85  69  87 /  40  60  40  30
BVO   68  82  65  88 /  50  70  30  20
FYV   67  80  65  84 /  20  70  60  30
BYV   67  79  65  83 /  20  70  60  30
MKO   70  83  67  87 /  40  60  50  30
MIO   69  80  66  85 /  30  60  40  20
F10   70  83  67  87 /  50  60  40  30
HHW   71  88  71  87 /  40  50  50  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...23
LONG TERM....05

PLATE
Hazardous weather outlook, Jun 22, 12:50 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 22 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1249 PM CDT SUN JUN 22 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON...AND LATE TONIGHT.

DISCUSSION...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS
EARLY AFTERNOON. GREATEST COVERAGE LATER THIS AFTERNOON IS EXPECTED
ACROSS THE HIGHER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THE SEVERE WEATHER THREAT WITH THESE STORMS WILL BE VERY
LIMITED DUE TO WEAK WINDS ALOFT...AND THIS ACTIVITY WILL DIMINISH
AROUND SUNSET.

ADDITIONAL STORMS ASSOCIATED WITH A COMPLEX MAY AFFECT PARTS OF
NORTHEAST OKLAHOMA LATE TONIGHT. WINDS FROM THIS COMPLEX MAY
BRIEFLY EXCEED SEVERE LIMITS...ALONG WITH A PERIOD OF LOCALLY
HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FRONTAL BOUNDARY WILL MOVE INTO THE AREA MONDAY WITH GREATER
COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED AS A RESULT. THIS BOUNDARY
WILL REMAIN IN THE AREA THROUGH MUCH OF THE WORK WEEK...AND CHANCES
FOR SHOWERS AND THUNDERSTORMS WILL EXIST EACH DAY THROUGH FRIDAY.
LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE IN THIS PATTERN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 22, 3:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SUN JUN 22 2014

ARZ001-010-011-222130-
BENTON AR-MADISON AR-WASHINGTON AR-
341 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...WESTERN MADISON AND NORTHEASTERN WASHINGTON

AT 341 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF GENTRY TO JOHNSON TO 3 MILES
NORTHEAST OF WEST FORK...MOVING NORTHEAST AT 20 MPH. A LARGE PORTION
OF BENTON...WESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 430 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3598 9386 3589 9421 3608 9428 3623 9458
      3627 9458 3646 9434 3624 9391
TIME...MOT...LOC 2041Z 242DEG 16KT 3625 9451 3613 9418
          3596 9414
Special weather statement, Jun 22, 3:46 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SUN JUN 22 2014

OKZ054-222130-
OSAGE OK-
346 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 345 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF FAIRFAX...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3649 9630 3639 9660 3642 9662 3643 9666
      3647 9671 3649 9671 3673 9649
TIME...MOT...LOC 2045Z 240DEG 11KT 3647 9662
Special weather statement, Jun 22, 4:14 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SUN JUN 22 2014

OKZ057-062-222145-
CRAIG OK-MAYES OK-
414 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG AND NORTHERN MAYES

AT 414 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ADAIR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND DISNEY
LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3669 9503 3631 9500 3620 9526 3646 9536
TIME...MOT...LOC 2114Z 211DEG 16KT 3638 9522
Special weather statement, Jun 22, 4:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT SUN JUN 22 2014

ARZ029-OKZ076-222145-
LE FLORE OK-SEBASTIAN AR-
417 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BONANZA...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...POCOLA...MILL CREEK...FORT SMITH...BARLING...
JENSON...BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY AND FORT
SMITH REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3530 9422 3519 9443 3527 9451 3541 9438
      3539 9434 3536 9432 3535 9429
TIME...MOT...LOC 2117Z 232DEG 12KT 3525 9444
Special weather statement, Jun 22, 4:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SUN JUN 22 2014

OKZ057-222200-
CRAIG OK-
436 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CRAIG

AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF VINITA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA AND PYRAMID CORNERS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3684 9514 3670 9502 3657 9520 3672 9530
TIME...MOT...LOC 2136Z 227DEG 17KT 3667 9518
Special weather statement, Jun 22, 4:43 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN JUN 22 2014

ARZ019-029-OKZ069-072-222230-
ADAIR OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
443 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 444 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF SHORT TO 3 MILES NORTH OF
GREENWOOD...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHORT...MOFFETT...UNIONTOWN...
CONCORD...FORT SMITH...GREENWOOD...BARLING...LAVACA...CENTRAL CITY...
VAN BUREN...ALMA...CEDARVILLE...NATURAL DAM...KIBLER...SHIBLEY...
FURRY...DYER...FIGURE FIVE...RUDY...DORA AND FORT SMITH REGIONAL
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3521 9426 3555 9464 3572 9447 3545 9407
      3543 9408
TIME...MOT...LOC 2144Z 210DEG 14KT 3554 9457 3526 9425

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:12 PM CDTSpecial Weather StatementTSACreek48 min
Jun 22, 1:20 PM CDTSpecial Weather StatementTSAWashington40 min
Jun 22, 1:56 PM CDTSpecial Weather StatementTSAAdair34 min
Jun 22, 2:06 PM CDTSpecial Weather StatementTSACreek24 min
Jun 22, 2:20 PM CDTSpecial Weather StatementTSATulsa40 min
Jun 22, 2:34 PM CDTSpecial Weather StatementTSATulsa41 min
Jun 22, 2:55 PM CDTSpecial Weather StatementTSARogers50 min
Jun 22, 3:34 PM CDTSpecial Weather StatementTSARogers41 min
Jun 22, 3:46 PM CDTSpecial Weather StatementTSAOsage44 min
Jun 22, 4:14 PM CDTSpecial Weather StatementTSAMayes31 min
Jun 22, 4:36 PM CDTSpecial Weather StatementTSACraig24 min
Jun 22, 5:01 PM CDTSpecial Weather StatementTSAOttawa29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.